On systems of differential equations with extrinsic oscillation

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh (2010) On systems of differential equations with extrinsic oscillation. Discrete and Continuous Dynamical Systems - A, 28 (4). pp. 1345-1367. ISSN 1078-0947. (doi:10.3934/dcds.2010.28.1345) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.3934/dcds.2010.28.1345

Abstract

We present a numerical scheme for an efficient discretization of nonlinear systems of differential equations subject to highly oscillatory perturbations. This method is superior to standard ODE numerical solvers in the presence of high frequency forcing terms, and is based on asymptotic expansions of the solution in inverse powers of the oscillatory parameter ?, featuring modulated Fourier series in the expansion coefficients. Analysis of numerical stability and numerical examples are included.

Item Type: Article
DOI/Identification number: 10.3934/dcds.2010.28.1345
Uncontrolled keywords: Modulated Fourier series, Asymptotic expansions., Oscillatory problems, Ordinary differential equations.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Alfredo Deano-Cabrera
Date Deposited: 20 Nov 2018 18:15 UTC
Last Modified: 05 Jun 2019 14:48 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70218 (The current URI for this page, for reference purposes)
Deaño, Alfredo: https://orcid.org/0000-0003-1704-247X
  • Depositors only (login required):